It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





cytomel to Tina

cytomel to Tina

[ Back to Messages ]

Message

Posted by nancy on August 06, 2000 at 18:44:30:

I've noticed today the headaches seem to come within an hr. after I take the cytomel with the effexor. My theory is maybe I', getting to much at once or maybe the t-3 has helped me start to produce more serotonin etc, and that I could reduce my dose, or that I sholud not take the cytomel for a couple of days and see if the headaches go away. I'm going to propose these ideas to my dr. tommorrow. I really appreciate your concern and responses, I'm a more difficult case since I have pernicious anemia as well as thyroid disease, allthat can contribute to depression. I guess my quest is to see if the cytomel will help the depression
I became depressed after a lowering of my synthroid doseage within 3 weeks of that time. As I said it took a year to get a t-3 test, and know I read that the t-3 uptake is the one I really should have.


Follow Ups




All times are GMT -7. The time now is 12:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!